| Model Number |
11607704 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Separation (1562)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
Event or Problem Description
It was reported that the iv tubing set broke and content spilled.
Additional Manufacturer Narrative
The customer's report that the iv tubing set broke and spilled its contents was confirmed.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection of the set noted a horizontal tear in the silicone tubing below the upper fitment retainer ring.No gouge/crush marks were observed on the upper fitment.Clear liquid was observed in the drip chamber and entire length of tubing.No other abnormalities were observed.Functional and pressure testing confirmed leaking from the tear in the silicone tubing.The cause of the leak was due to the tear in the tubing.The root cause of the tear could not be determined.
Event or Problem Description
It was reported that the iv tubing set broke and spilled its contents.Although requested, there is no additional patient or event information available.
Additional Manufacturer Narrative
Additional information provided: b.5.Patient's demographics requested, but was not provided.
Event or Problem Description
It was reported that the iv tubing set broke and spilled its contents when chemotherapy was being hung via the primary tubing on the pump module attached to an iv pole.There was no patient impact.